Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/712
Title: Funciones tipo Eckart para sistemas atómicos de cuatro y seis electrones
Authors: Doreste-Suárez, Lorenzo
Ruiz-Egea, Eugenio
Martín-González, J.M. 
Keywords: Funciones tipo Eckart
Issue Date: 1986
Abstract: The Eckart type functions are defined as a spin non restricted wave function, in which each orbital is described by a single exponential function with adjustable exponent (C. Eckart, Phys. Rev. 86, 878 (1930)). In the present paper, the Eckart type function concept is extended to the projected and half-projected Hartree-Fock models. The corresponding Eckart type functions may be the considered as approximations for these models. The corresponding Eckart type functions may be the considered as approximations for these models. The quality of these approaches is checked in the case of the beryllium atom, and an application to the study of 3p state of the carbon atom is presented. The utility of the Eckart type functions is discussed, and some generalizations of them to other models are considered.
URI: http://hdl.handle.net/10553/712
ISSN: 0211-6243
Source: Anales de física. Serie A, Fenómenos e interacciones [ISSN 0211-6243], v. 82, p. 116-120
Appears in Collections:Artículos
Thumbnail
Adobe PDF (895,46 kB)
Show full item record

Page view(s)

3
checked on Apr 4, 2020

Download(s)

3
checked on Apr 4, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.